# SDR MWEA00436

- Difficulty date: May 10, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,634 hours, 58,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PART OF FRAME AT STATION 1168 WHERE TAIL CONE MATES WITH FRAME AT FOUR O''CLOCK AND SEVEN O''CLOCK POSITIONS IS CHAFED.  MAINTENANCE REMOVED AND REPLACED FRAME SECTIONS.
